# SDR ASAA2019021428184

- Difficulty date: February 14, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N524VA
- Make and model: Airbus A319-112
- Aircraft serial: 03204
- Aircraft time: 37,325 hours, 14,469 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Comparator
- Part number: 7850029
- Part serial: 785002IN6917
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 37,325 hours, 14,469 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE 2 BLEED FAULT - PACK 2 TEMP HIGH, GROUNDED - YES. R&R BMC NR 2 REF LP 1213095 ITEM 1. PERFORMED OPERATIONAL TEST OF THE BLEED AIR SYS REF AMM 36-11-00-710-003-A. OPS TEST CHECK NORMAL . NO FAULTS NOTED.
